# SDR FFS2005F00005

- Difficulty date: June 13, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N575G
- Make and model: Beech 1900C
- Aircraft serial: UC155
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13600LA92A3
- Condition: Disintegrated
- Location: Wheel Assembly
- Component: Wheel Assembly
- Component part number: 50060285
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OB WHEEL AND TIRE ASSEMBLY SEPARATED FROM AIRCRAFT ON TAKEOFF ROLL. PILOT LANDED UNEVENTFULLY AT NEXT SCHEDULED DESTINATION UNAWARE OF THE LOSS OF THE WHEEL.  OUTER WHEEL BEARING FAILED ALLOWING WHEEL TO SEPARATE OVER THE AXLE NUT.  WHEEL AND TIRE ASSEMBY HAD 386 HOURS AND 364 LANDINGS SINCE BUILD-UP, BEARING LUBRIATION AND INSTALLATION.  (K)
